MAUDE Adverse Event Report: ICU MEDICAL, INC. TD CATHETER, 8F, 5 LUMEN, 110 CM, RA/RA, HEPARIN COATED, LF; CATHETER, OXIMETER, FIBER-OPTIC

ICU MEDICAL, INC. TD CATHETER, 8F, 5 LUMEN, 110 CM, RA/RA, HEPARIN COATED, LF; CATHETER, OXIMETER, FIBER-OPTIC
Catalog Number 412330402
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding td catheter, 8f, 5 lumen, 110 cm, ra/ra, heparin coated, lf that experienced balloon rupture.It was stated in the report that the pa catheter balloon ruptured while in the patient.The sample is available for evaluation.The event occurred on (b)(6) 2025 during use.There was patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.The investigation is pending completion.Upon completion of the investigation a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Investigation summary: the reported complaint of tear on the balloon was confirmed.During visual inspection a tear was observed on the balloon of the td catheter.It is unknown how and when the tear had occurred on the balloon.The probable cause of the tear on the balloon is unknown.A device history record lot# review could not be conducted because no lot number(s) was/were identified.

Brand Name
TD CATHETER, 8F, 5 LUMEN, 110 CM, RA/RA, HEPARIN COATED, LF
Common Device Name
CATHETER, OXIMETER, FIBER-OPTIC
Manufacturer (Section D)
ICU MEDICAL, INC.
4455 s. atherton drive
salt lake city UT 84123
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21673026
Report Number1713468-2025-00004
Device Sequence Number8175507
Product Code DQE
UDI-Device Identifier00840619043735
UDI-Public00840619043735
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K091268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number412330402
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer03/31/2025
Initial Report FDA Received Date03/22/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown